# SDR YENA2018112320784

- Difficulty date: November 22, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N663JB
- Make and model: Airbus A320-232
- Aircraft serial: 3287
- Aircraft time: 45,155 hours, 16,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 790228
- Condition: Failed
- Location: Emergency Lights
- Part time: 8,879 hours, 3,380 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 225, JFK-TPA. EPSU 13WL BATTERY FAILS EMERGENCY LIGHT SYSTEM TEST; R & R BATTERY IAW AMM 33-51-38, SYSTEM OPS CHECKS GOOD.
